Muscle Aches After Taking Medication?
nDok. Why after taking medicine, my muscles ache and I have no energy, and I am paralyzed until one part of the body cannot move.
Thank you for using the HealthReplies.com consulting service
Previously needed information related to the type of drug content that you consume, dosage, rules of use and how you step in using the drug.
Drugs are chemical compounds that have therapeutic functions for the body if the dosage and method of use are appropriate. But drugs can also be toxic to the body if the use is not right indication, the dose is less or excessive and how to use it is not right.
Drugs can affect the central nervous system, digestive system to the body's expenditure system. But generally drugs can affect almost all bodily functions. Therefore, in relation to your question, it is important to know what type of medicine you took. Because each drug that has a different content has side effects and different body reactions.
Side effects that often arise in drugs taken orally include disorders in the digestive tract such as nausea, vomiting, discomfort in the stomach, diarrhea or constipation, abdominal pain. Medications can also cause headaches and other neurological disorders.
In addition to the influence of drugs, complaints that you feel can also be influenced by fatigue, strenuous activities undertaken, the influence of psychological stress experienced, and the presence of a particular disease. An allergic reaction to this type of medication can also trigger complaints like you feel even though a rare case of paralysis due to the influence of the drug.
If the condition recurs, immediately check with your nearest doctor for a thorough examination and evaluation to ascertain the cause and to get the appropriate treatment.
So much information that I can convey, hopefully it helps